MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC MINIMAL ACCESS DRIVER,ANGLED; MOTOR, DRILL, ELECTRIC

DEPUY SYNTHES PRODUCTS LLC MINIMAL ACCESS DRIVER,ANGLED; MOTOR, DRILL, ELECTRIC
Catalog Number MA-D20-G1
Medical Device Problem Codes Mechanical Jam (2983); Complete Loss of Power (4015); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the minimal access driver device was overheating and the color band was chipping.It was further determined that the device failed pretest for visual assessment and temperature assessment.It was noted in the service order that the device was stuck and did not work.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The date of event was unknown but was known to have occurred in 2022.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device was returned for evaluation.The device was evaluated and it was determined that the reported condition was not confirmed.Therefore, the assignable root cause was not determined.However, during evaluation, it was determined that the device was overheating and the color band was chipping.The device also failed pretests for visual assessment and temperature assessment.The assignable root cause was traced to improper maintenance.Udi: (b)(4).

Brand Name
MINIMAL ACCESS DRIVER,ANGLED
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
kara ditty-bovard
4500 riverside drive
palm beach gardens, FL 33410
6107428552
MDR Report Key13619886
Report Number1045834-2022-00248
Device Sequence Number4673903
Product Code HBE
UDI-Device Identifier00845384016397
UDI-Public0845384016397
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMA-D20-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2022
Initial Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown